# SDR SWAA950050

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21262
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D CHECK, FOUND SEVERALS CRACKS EXTENDING FROM UNDER RIVET HEADS AT FWD SIDE OF PRESSURE BULKHEAD AT BS 178, LBL 6 AND WL 183.0.  REPAIRED PER SWA RA 1-253-1236.
